# SDR 9712859933

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY, OPERATIONAL CHECK NORMAL.
